# SDR WX0A2022100374271

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N236NV
- Make and model: Airbus A320-214
- Aircraft serial: 2106
- Aircraft time: 63,737 hours, 24,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ALL AFT GALLY EMERGENCY EXIT LIGHTS INOP / REF NR01012426 EPSU REPLACEMENT WAS NO HELP. ORIGINAL EPSU REINSTALLED. FURTHER TROUBLE SHOOTING REQUIRED.PERFORMED TSM 33-51-00-810-808-A. PERFORMED OPS TEST REF. AMM 33-51-00-710-006. FLASHING RED LED EXTERIOR LIGHTS FAULT COMES ON. CHECKED WIRING AT (17WV1) AT PIN E TO EPSU PIN D - 0.5 OHMS, PIN F TO GROUND - 0.6 OHMS, (45WL) CONNECTOR 3 TO EPSU PIN N - 0.5 OHMS, CONNECTOR 1 TO GROUND - 0.5 OHMS, (33WL) CONNECTOR 3 TO EPSU PIN E - 0.2 OHMS, CONNECTOR 1 TO GROUND - 0.5 OHMS, (7WN1) PIN E TO EPSU PIN C - 0.5 OHMS PIN F TO GROUND - 0.3 OHMS (2873VC) PIN A TO EPSU PIN T - 0.2 OHMS, PIN B TO GROUND - 0.2 OHMS (52WL) CONNECTOR 3 TO ESPU PIN N - 0.2 OHMS, CONNECTOR 1 TO GROUND - 0.2 OHMS. CONNECTED KNOW GOOD AFT LEFT SLIDE INTO CONNECTOR 2873VC REF. AMM 25-62-44-000-002. PERFORMED OPS TEST REF. AMM 33-51-00-710-006. SYSTEM TEST GOOD. REMOVED AND REPLACED LEFT AFT SLIDE (7502MM) REF. AMM 25-62-44-000-002 AND AMM 25-62-44-400-006. OPS CHECK GOOD. STILL NNEDS CLOSE UP ON AFT PANNELS AND AFT O2 MASK ASSY."
